Desertcart
Explore
Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose

from USA
to Portugal
in 5-8 days
At your doorstep by Mar 06  to Mar 09 with standard delivery

Description

  • About this item.
  • Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets.
  • The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms.
  • Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, sinus pressure, nasal swelling, headache, fever and minor body aches, pains.
  • Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses.
  • Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg.
  • For use by those 12 years of age and older.
  • HSA and FSA eligible product.
  • Imported from USA.
When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil. Advil Sinus Congestion and Pain is a non-drowsy tablet formulated with a proven nasal decongestant (Phenylephrine HCI) for powerful relief of cold symptoms, sinus pressure and congestion. The nasal decongestant reduces nasal swelling to re-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulated for those 12 years of age and older–review all labeled directions and warnings prior to use. Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
Reviews

Advil Sinus Congestion & Pain Relief (20 Count Packets), Non-Drowsy, 200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, One Tablet Dose



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Portugal. For more details, please visit our Support Page.